Ask the Doctor
Please submit your questions about health to Dr Linda Berry
All information provided on this web site is intended for educational purposes only.
Please use your discretion and consult with your health care practitioner.
Click here for the full disclaimer.
Click here to access Ask the Doctor Archives.
Q: ”For some time now I’ve been dealing with constipation, bloating, discomfort, problems with lack of belching, and stiff neck. At the same time a year ago I started to really work out running, lifting nothing major, but a strong pain in my lower back arose. It was not a certain lift or anything, but my abdominal pain got worse like spasm because of the bloating… the little pain in my back in now in my neck upper back and heels. I have not worked out since April this year. So I’ve had enouph time to recover but it still hurts a lot. I’ve seen a chiropractor, orthopedic doctor and a physical therapist. Now they’re sending me to an arthritis specialist. They can’t seem to find the problem for the stiffness and pain. I’ve done MRI and x-rays. I have also seen a Gastreologist for my stomack. He fails to run any tests on me..just gives stuff like Miralax and nulev for the pain… but I’ve seen in an article you wrote about the back pain and constipation… do you know what could be wrong with me. My chiropractor thinks that its also toxins in my body, but the other doctors do not agree… PLEASE HELP ME! Between the back, neck, upperback, heel pain, bloating, constipation… life is getting hard!!!!”
A: You have a complicated set of symptoms. Questions like how many bowel movements a day do you have, how much water do you drink, what is your diet like, what are your sleep patterns like, etc.? all come to mind.
Lab tests you might consider with your doctors are those for inflammation. Fibrinogen, High Sensitivity C Reactive Protein, Insulin, and Sedimentation rate are all tests appropriate to your condition. I don’t know that you will want to follow the recommendations of the arthritis specialist you may see. Their course of action is to recommend medications that poison your heart, liver and kidneys as well as irritate your GI tract which is already in trouble. Recently three major drugs prescribed by MD’s: Alleve, Viox and Celebrex have been implicated in causing heart disease in patients taking them.
Without direct doctor to patient contact with you, the best I can do is to recommend you read my book Internal Cleansing or invite you to contact me for a Free Consult regarding your health concerns. firstname.lastname@example.org or 415-847-3755. There are over 300 pages of useful information in my book to help you. The cost is only $16.99. It’s available from Amazon.com and other bookstores.
You most certainly have toxins in your body, Jorge, if you have this much pain. You are taking the right steps to get answers and I’m sorry you have not yet received them. You are not currently getting the kind of attention you need.
Please start with my book, Internal Cleansing.
Ask the Doctor Archives
Click on a topic to review the related archived questions.
|Women’s Health||Internal Cleansing||Health Disorders|
|Pain & Numbness||Muscle Problems||Supplements|
|Weight Gain/Loss||Food, Energy, Fatigue||Miscellaneous|